| Model Number |
RMU-1000 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Unspecified Heart Problem (4454)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An inspection of the returned device identified that the the root cause was attributed to loosening of the rmu-1000 motor's bottom screw.
Event or Problem Description
An international distributor reported that when a customer was using the arm with the patient, the device stopped working.No patient details were provided.They reported that after the event they checked the device's report and found the following warnings: "warn - motor should be home" and "warn - motor didn't move in time".